# SDR AALA2019081439029

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 86,202 hours, 12,724 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 8990850004
- Part serial: 6461
- Condition: Overheated
- Location: Nr 3
- Part time: 51,573 hours, 24,752 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS #3 RADIO BECAME VERY HOT-TURNED IT OFF (NO SMELL-TOO HOT TO TOUCH) TURNED INTEGRAL LIGHTING-OFF. MAINTENANCE REMOVED AND REPLACED #3 RADIO IAW AMM 23-12-00. OPS CHECKS NORMAL.
